Inégalités de Sobolev et L 2 -cohomologie
Séminaire de théorie spectrale et géométrie, Tome 13 (1994-1995) , pp. 171-176.
@article{TSG_1994-1995__13__171_0,
     author = {Carron, Gilles},
     title = {In\'egalit\'es de Sobolev et $L^2$-cohomologie},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {171--176},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {13},
     year = {1994-1995},
     zbl = {0937.58500},
     mrnumber = {1715966},
     language = {fr},
     url = {http://www.numdam.org/item/TSG_1994-1995__13__171_0/}
}
Carron, Gilles. Inégalités de Sobolev et $L^2$-cohomologie. Séminaire de théorie spectrale et géométrie, Tome 13 (1994-1995) , pp. 171-176. http://www.numdam.org/item/TSG_1994-1995__13__171_0/

[At] M.F. Atiyah. _ Elliptic operators, discrete groups and von Neumann algebras, Soc. Math. France, Astérisque 32, 33 ( 1976), 43-72. | MR 420729 | Zbl 0323.58015

[Br] J. Brüning. _ L2-index theorems on a certain complete manifold, J. Differential Geometry 32 ( 1990),491-532. | MR 1072916 | Zbl 0722.58043

[C] G. Carron. _ L2-cohomologie et inégalités de Sobolev, Prépublication de l'Institut Fourier n° 306, Grenoble, 1995.

[C-G1] J. Cheeger, M. Gromov. _ On the characteristics numbers of complete manifolds of bounded curvature and finite volume, Rauch memorial volume, Differential Geometry and Complex analysis, I. Chavel and H.M. Farkas.Springer, Berlin, p. 115,154, 1985. | MR 780040 | Zbl 0592.53036

[C-G2] J. Cheeger, M. Gromov. _ Bounds of the Von Neumann dimension of L2-cohomology and the Gauss-Bonnet theorem for open manifolds, J. Differential Geometry 21 ( 1985), 1-34. | MR 806699 | Zbl 0614.53034

[Do] J. Dodziuk. _ De Rham-Hodge theory for L2 cohomology of infinite covering, Topology 16 ( 1977), 157-165. | MR 445560 | Zbl 0348.58001

[D-X] H. Donnely, F. Xavier. _ On the differential form spectrum of negatively curved Riemannian manifold, Amer. J. Math. 106 ( 1984), 169-185. | MR 729759 | Zbl 0547.58034

[E-R] K.D. Elworthy, S. Rosenberg. _ Manifofds with wells of negative curvature, Invent. Math. 103 ( 1991), 471-495. | MR 1091615 | Zbl 0722.53033

[E-F] J.S. Escobar, A. Freire. _ The differential form spectrum of manifold of positive curvature, Duke J. Math. 69 ( 1993). 1-42. | MR 1201689 | Zbl 0791.53046

[G-W] R. Greene, H.H. Wu. _ Harmonics forms on noncompact Riemannian and Kähler manifolds, Michigan Math. J. 28 ( 1981), 63-81. | MR 600415 | Zbl 0477.53058

[M] W. Müller. _ Manifold with cusps of ranh one, Spectral theory and L2 index theorem, L.N. in Math na 1244, Springer-Verlag, 1987. | MR 891654 | Zbl 0632.58001

[R1] J. Roe. _ An index theorem on open manifolds I, II, J. Differential Geometry 27 ( 1988), 87-113, 115-136. | MR 918459 | Zbl 0657.58041

[R2] J. Roe. _ Coarse cohomology and index theory on complete Manifolds, Memoirs of the A.M.S.vol 104, na 497, 1993. | MR 1147350 | Zbl 0780.58043